Links to Accepted Articles at Journal Websites
Just click on the link for the article.
D. Geller and A. Mayeli, Continuous wavelets and frames on stratified Lie
groups I, Journal of Fourier Analysis and Applications, 12
D. Geller, F.K. Hansen, D. Marinucci, G. Kerkyacharian and D. Picard,
Spin needlets for cosmic microwave background polarization data
analysis, Physical Review D (2008), D78:123533
D. Geller and A. Mayeli, Continuous wavelets on compact
Math. Z. 262 (2009), 895-927.
D. Geller and A. Mayeli, Nearly tight frames and space-frequency
analysis on compact manifolds,
Math. Z. 263 (2009), 235-264.
D. Geller and A. Mayeli,
Besov spaces and frames on compact manifolds, Indiana University
Math Journal 58 (2009), 2003-2042.
D. Geller, X. Lan and D. Marinucci,
Spin needlets spectral estimation,, Electronic Journal of
Statistics 3 (2009), 1497-1530.
Accepted, but not on the Journal Website yet
Some of these articles will be modified for publication from the ones in
D. Geller and I. Pesenson,
Band-limited localized Parseval frames and Besov spaces on compact
homogeneous manifolds, to appear in J. Geom Anal.
D. Geller and A. Mayeli, Nearly tight frames of spin wavelets on the
sphere, to appear in Sampling Theory in Signal and Image Processing.
D. Geller and D. Marinucci, Spin Wavelets on the Sphere, to
appear in J. Four. Anal. Appl.